# SDR AALA960903

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND DECK PLATE HAS CORROSION REMOVED IN VARIOUS LOCATIONS, CORROSION REMOVED IS BEYOND SRM LIMITS.  PER MRB 757-855.  (M)
